Publications HAL de Gilles,LEBEAU du labo/EPI jad

2017

Article dans une revue

titre
Dispersion for the wave equation outside a ball and counterexamples
auteur
Oana Ivanovici, Gilles Lebeau
article
CRAS section Mathematiques, 2017
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01529444/file/CRAS_IL.pdf BibTex
titre
Geometric control condition for the wave equation with a time-dependent observation domain
auteur
Jérôme Le Rousseau, Gilles Lebeau, Peppino Terpolilli, Emmanuel Trélat
article
Analysis & PDE, MSP, 2017, 10 (4), pp.983--1015
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01342398/file/gcctime.pdf BibTex

2015

Article dans une revue

titre
Gradient discretization of hybrid dimensional Darcy flows in fractured porous media
auteur
Konstantin Brenner, Mayya Groza, Cindy Guichard, Gilles Lebeau, Roland Masson
article
Numerische Mathematik, Springer Verlag, 2015, pp. 527-535. 〈10.1007/s00211-015-0782-x〉
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01097704/file/GSDFN-HAL.pdf BibTex
titre
SPECTRAL ANALYSIS OF HYPOELLIPTIC RANDOM WALKS
auteur
Gilles Lebeau, Laurent Michel
article
Journal of the Institute of Mathematics of Jussieu, Cambridge University Press (CUP), 2015, 14 (03), pp.451-491. 〈10.1017/S1474748014000073〉
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00817908/file/rh2.pdf BibTex
titre
Introduction aux inégalités de Carleman
auteur
Gilles Lebeau
article
Séminaires et congrès, Société mathématique de France, 2015, 29, pp. 51-92. 〈http://smf4.emath.fr/Publications/SeminairesCongres/2015/29/html/smf_sem-cong_29_51-92.php〉
Accès au bibtex
BibTex
titre
Sobolev spaces and Sobolev sheaves
auteur
Gilles Lebeau
article
Asterisque, Société Mathématique de France, 2015
Accès au bibtex
BibTex

Chapitre d'ouvrage

titre
INTRODUCTION AUX INÉGALITÉS DE CARLEMAN
auteur
Gilles Lebeau
article
Kaïs Ammari. Control and stabilization of partial differential equations, 29, SMF, pp.51-92, 2015, Séminaires et Congrès
Accès au bibtex
BibTex

2014

Article dans une revue

titre
hypoelliptic random walks
auteur
Gilles Lebeau, Laurent Michel
article
Journal de l' Institut de Mathématiques de Jussieu, 2014, pp.1-41
Accès au bibtex
BibTex
titre
O. Ivanovici, G. Lebeau, F. Planchon. Dispersion for waves in strictly convex domains I: the Friedlander case
auteur
Ivanovici Oana, Gilles Lebeau, Fabrice Planchon
article
Annals of Mathematics, Princeton University, Department of Mathematics, 2014, pp.323-380
Accès au bibtex
BibTex

Communication dans un congrès

titre
Gradient Discretization of Hybrid Dimensional Darcy Flows in Fractured Porous Media
auteur
Konstantin Brenner, Mayya Groza, Cindy Guichard, Gilles Lebeau, Roland Masson
article
FVCA7 The International Symposium of Finite Volumes for Complex Applications VII, Jun 2014, Berlin, Germany. 2014, Finite Volumes for Complex Applications VII
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01313351/file/fvca7-GSDFN.pdf BibTex

2013

Article dans une revue

titre
Dispersion for the wave equation inside strictly convex domains I: the Friedlander model case
auteur
Oana Ivanovici, Gilles Lebeau, Fabrice Planchon
article
Annals of Mathematics, Princeton University, Department of Mathematics, 2013, 180 (1), http://annals.math.princeton.edu/2014/180-1/p07
Accès au bibtex
https://arxiv.org/pdf/1208.0925 BibTex
titre
Injections de Sobolev probabilistes et applications
auteur
Nicolas Burq, Gilles Lebeau
article
Annales Scientifiques de l'École Normale Supérieure, Elsevier Masson, 2013, 46 (6), pp.915-960
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00646749/file/bule7.pdf BibTex
titre
Injections de Sobolev probabilistes et applications
auteur
Nicolas Burq, Gilles Lebeau
article
Annales Scientifiques de l'École Normale Supérieure, Elsevier Masson, 2013, pp.915-960
Accès au bibtex
BibTex

Communication dans un congrès

titre
ESTIMATIONS DE STRICHARTZ POUR L'ÉQUATION DES ONDES DANS UN DOMAINE STRICTEMENT CONVEXE
auteur
Oana Ivanovici, Gilles Lebeau, Fabrice Planchon
article
Actes de conférence Monastir, Jun 2013, Monastir, Tunisie
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01421079/file/Estimations%20de%20Strichartz%20pour%20l%27%C3%A9quation%20des%20ondes%20dans%20un%20domaine%20strictement%20convexe.pdf BibTex

2012

Article dans une revue

titre
Gibbs/Metropolis algorithms on a convex polytope
auteur
Persi Diaconis, Gilles Lebeau, Laurent Michel
article
Mathematische Zeitschrift, Springer, 2012, 272 (1), pp.109-129. 〈10.1007/s00209-011-0924-5〉
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01284522/file/gibbsmetro_01Apr2011.pdf BibTex
titre
On Carleman estimates for elliptic and parabolic operators. Applications to unique continuation and control of parabolic equations
auteur
Jérôme Le Rousseau, Gilles Lebeau
article
ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2012, 18, pp.712-747. 〈10.1051/cocv/2011168〉
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00351736/file/carleman-notes.pdf BibTex

Communication dans un congrès

titre
Probabilistic Sobolev embeddings, applications to eigenfunctions estimates.
auteur
Nicolas Burq, Gilles Lebeau
article
CRM workshp on Geometry of Eigenvalues and Eigenfunctions, Jun 2012, Quebec, Canada. American Mathematical Society, Contemporary mathematics, Geometric and spectral analysis (630), pp.307-318, 2014, Contemporary mathematics
Accès au bibtex
BibTex

2011

Article dans une revue

titre
Geometric analysis for the metropolis algorithm on Lipschitz domains
auteur
Persi Diaconis, Gilles Lebeau, Laurent Michel
article
Inventiones Mathematicae, Springer Verlag, 2011, 185 (2), pp.239-281. 〈10.1007/s00222-010-0303-6〉
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01343544/file/metropolis2_7.pdf BibTex
titre
Geometric Analysis of the Metropolis Algorithm in Lipschitz Domain
auteur
Diaconis Persi, Gilles Lebeau, Michel Laurent
article
Inventiones Mathematicae, Springer Verlag, 2011, 185 (2), pp.239--281
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-00771874/file/geometric-final-1.pdf BibTex

2010

Article dans une revue

titre
Experimental Study of the HUM Control Operator for Linear Waves
auteur
Gilles Lebeau, Maëlle Nodet
article
Experimental Mathematics, Taylor & Francis, 2010, 19 (1), pp.93-120. 〈10.1080/10586458.2010.10129063〉
Accès au texte intégral et bibtex
https://hal.inria.fr/inria-00316195/file/Lebeau-Nodet-Revised.pdf BibTex

Communication dans un congrès

titre
Experimental study of the HUM control operator for waves
auteur
Maëlle Nodet, Gilles Lebeau
article
PICOF'10 - V International Conference on Inverse Problems, Control and Shape Optimization, Apr 2010, Cartagena, Spain. 2010
Accès au texte intégral et bibtex
https://hal.inria.fr/inria-00484092/file/Picof10-Nodet.pdf BibTex

2009

Communication dans un congrès

titre
Experimental Study of the HUM Control Operator for Linear Waves
auteur
Maëlle Nodet, Gilles Lebeau
article
SMAI 2009 - 4e Biennale Française des Mathématiques Appliquées et Industrielles, May 2009, La Colle Sur Loup, France. 2009
Accès au bibtex
BibTex

2008

Article dans une revue

titre
Global existence for energy critical waves in 3-D domains
auteur
Nicolas Burq, Gilles Lebeau, Fabrice Planchon
article
Journal of the American Mathematical Society, American Mathematical Society, 2008, 21, pp.831-845. 〈http://www.ams.org/journals/jams/2008-21-03/S0894-0347-08-00596-1/home.html〉. 〈10.1090/S0894-0347-08-00596-1〉
Accès au bibtex
https://arxiv.org/pdf/math.AP/0607631 BibTex

1984

Article dans une revue

titre
A wave problem in a half-space with a unilateral constraint at the boundary
auteur
Gilles Lebeau, Michelle Schatzman
article
Journal of Differential Equations, Elsevier, 1984, 53 (3), pp.309-361. 〈10.1016/0022-0396(84)90030-5〉
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01294216/file/LebeauSchatzman.pdf BibTex